# SDR SWI2024F01227

- Difficulty date: September 13, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 37,482 hours, 27,248 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RH AFT DRAG ANGLE HAS A CRACK (MARKED)     (C-CHECK RO 11/11/2024)    FABRICATED AND INSTALLED -6 AFT ANGLE DOUBLER AND -8 AFT ANGLE FILLER FROM 2024-T3 .090" PO# 5-24830 REF. CRJ 900 SRM 55-31-00-201-001-A01. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
